# SDR 95ZZZX2373

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rods
- Condition: Out Of Balance
- Location: Crankshaft
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE CONNECTING ROD WEIGHTS ON THE LARGE END FROM THE LIGHTEST TO THE HEAVIEST WAS 57 GRAMS.
